MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX

RADIOMETER MEDICAL APS ABL800 FLEX
Model Number 393-801
Medical Device Problem Codes Incorrect Measurement (1383); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer replaced the affected analyzer at the hospital with an alternative analyzer.
 
Event or Problem Description
On (b)(6) 2019, a crea measurement measured on an abl801 was within the normal range and the patient was provided contrast agent for an image diagnosis.However, the patient originally had a poor kidney function.The doctor confirmed that the taken contrast agent did not damage the patient.The patient has not received any damage and any treatment based on the contrast agent.A measurement of 0.9 mg/dl was measured on the abl801 and a comparison measurement in the laboratory gave 3.5 mg/dl.However, all levels of quality controls (qcs) had been used, despite that customers has been instructed to narrow the range and use qc level 1.Furthermore, the alert for qc out of range was not set.
 
Additional Manufacturer Narrative
The measurement error was caused by a failing crea membrane.The customer had not followed the recommended procedure for quality controls for measurements of crea.Furthermore, there was found a underlying instability if the crea electrode, which was not detected as the customer had disabled the alarms.

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key8743305
Report Number3002807968-2019-00028
Device Sequence Number16625783
Product Code JFP
UDI-Device Identifier05700693938011
UDI-Public(01)05700693938011(10)754R1324N007
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number393-801
Device Catalogue Number393-801
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/14/2019
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1